# SDR FDEA201409262803

- Difficulty date: September 26, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 50,197 hours, 26,719 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5711109220300
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CTR WING BOX REAR SPAR & BOTTOM PANEL RT SIDE HOLE G FOUND CRACK SIGNAL.  REPAIRED IAW EA 6-5710-T0312477 P1.  MAJOR REPAIR IAW GMM 6-2-100.
